Volume 18, Number 1, January-March 2012
|Page(s)||277 - 293|
|Published online||19 January 2011|
Uniform controllability of the linear one dimensional Schrödinger equation with vanishing viscosity
Facultatea de Matematica si Informatica, Universitatea din
Revised: 25 October 2010
This article considers the linear 1-d Schrödinger equation in (0,π) perturbed by a vanishing viscosity term depending on a small parameter ε > 0. We study the boundary controllability properties of this perturbed equation and the behavior of its boundary controls vε as ε goes to zero. It is shown that, for any time T sufficiently large but independent of ε and for each initial datum in H−1(0,π), there exists a uniformly bounded family of controls (vε)ε in L2(0, T) acting on the extremity x = π. Any weak limit of this family is a control for the Schrödinger equation.
Mathematics Subject Classification: 93B05 / 30E05 / 35Q41
Key words: Null-controllability / Schrödinger equation / complex Ginzburg-Landau equation / moment problem / biorthogonal / vanishing viscosity
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.